# SDR YENA2025082800885

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 75,405 hours, 27,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LIGHTNING STRIKE EXTERNAL SKIN LOC. BTW FRAME 26 AND FRAME 27 AND BTW STRINGER 41L AND 42L AT LOWER FUSELAGE; WORK ACCOMPLISHED ON AEROMAN W/O:2025 194/1 NR: 2025 - 471516 REPAIR LOCATED BTW FRAME 26 AND FRAME 27 AND BTW STRINGER 41L AND 42L AT LOWER  FUSELAGE I.A.W A320 SRM 53-21-11-300-087 STEP 2.A THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT IS 48000FC /(96000FH); SUBSEQUENT INSPECTION UNTIL 60000FC/(120000FH) AT INTERVALS OF 1700FC/(3400FH), I.A.W A320 SRM 53-21-11-205-068. INSPECTION METHOD EDDY CURRENT/ DETAIL VISUAL INSPECTION.
